Finn Lawler References



  • Carboni, A., Kelly, G. M., Verity, D. and Wood, R. J. A 2-categorical approach to change of base and geometric morphisms II. TAC 4(5), 1998.
  • Carboni, A., Walters, R. F. C. Cartesian bicategories I. JPAA 49, 1987.
  • Jacobs, B. Categorical Logic and Type Theory, Elsevier 1999.
  • Johnstone, P. T. Sketches of an Elephant: A Topos Theory Compendium, OUP 2002.
  • Grandis, M. and Paré, R. Limits in double categories. Cahiers 40(3), 1999.
  • Grandis, M. and Paré, R. Adjoint [sic] for double categories. Cahiers 45(3), 2004.
  • Kelly, G. M. Basic Concepts of Enriched Category Theory. TAC Reprints, 2005.
  • Lawvere, F. W. Equality in hyperdoctrines. In Heller, A. (ed.), Applications of Categorical Algebra, AMS 1970.
  • Le Creurer, I. J., Marmolejo, F. and Vitale, E. M. Beck’s theorem for pseudomonads. JPAA 173(3):293–313, 2002.
  • Pavlovic, D. Maps II: Chasing diagrams in categorical proof theory. Logic Journal of the IGPL, 4(2), 1996.
  • Prawitz, D. Natural Deduction: A Proof-Theoretical Study. Almqvist & Wiksell, 1965.
  • Seely, R. A. G. Hyperdoctrines, natural deduction and the Beck condition. Zeitschr. f. math. Logik und Grundlagen der Math., 29:505–542, 1983. (PDF).
  • Shulman, M. Framed bicategories and monoidal fibrations. TAC 20(18), 2008.
  • Walters, R. F. C., Wood, R. J. Frobenius objects in cartesian bicategories. TAC 20(3), 2008.
  • Wood, R.J. Abstract proarrows I. Cahiers 23(3), 1982.
  • Wood, R.J. Proarrows II. Cahiers 26(2), 1985


Cahiers de topologie et géométrie différentielle catégoriques
Theory and Applications of Categories
TAC Reprints
Reprints in Theory and Applications of Categories

Last revised on December 9, 2015 at 12:36:09. See the history of this page for a list of all contributions to it.